Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Delayed periods with abdominal cramps, leg pain, pink discharge. Is it implantation ?

hi i just want to enquire that i had my periods due on 5th of this month normaly my cycle is one day early each month but this time like from yesterday 2nd of april i got a cramps in lower abdomen and pain in my legs like a periods but i got a sort of pinkish red discharge ane the very little mild redish discharge with the cramps i am wondering is that is implantationor symptoms of pregnency because its not a heavy bleeding yet started like i normally had in my periods i also had my breast really sore and a mild kind of nausia
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you never had a delayed period in the past, then the symptoms you have go in favor of an early pregnancy. The spotting could be an implantation bleed. You should get a confirmatory test and a trans-vaginal sonogram after a few days if you miss your period. You should see a specialist for a proper evaluation and further management. Take care.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor